# SDR SWAA2024062890199

- Difficulty date: May 26, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N8574Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63588
- Aircraft time: 19,849 hours, 10,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H SIDE PLATE HAS CORROSION AT SEVERAL N/P HOLES STA 767-787 LBL 21-22 WL 156.  FOUND CORROSION ON L/H SIDE PLATE AT STA. 767-787 TO BE OUT OF LIMITS PER SRM 3-00-53-1A-2.;[02] L/H SIDE PLATE WAS FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 AND A SECTION OF THE SIDE PLATE WILL BE REPLACED FROM STA.727G+12-787+9.5. REFERENCE CARD #TTG8Q00TKWE6 FOR WORK PERFORMED.
